RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 157–158 (Mi umn1822)  

This article is cited in 26 scientific papers (total in 26 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The Lie algebras $\mathfrak{gl}(\lambda)$ and cohomologies of Lie algebras of differential operators

B. L. Feigin


Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 169–170

Bibliographic databases:

MSC: 16S30, 16D70, 16D25, 16E40, 16Gxx
Received: 26.12.1986

Citation: B. L. Feigin, “The Lie algebras $\mathfrak{gl}(\lambda)$ and cohomologies of Lie algebras of differential operators”, Uspekhi Mat. Nauk, 43:2(260) (1988), 157–158; Russian Math. Surveys, 43:2 (1988), 169–170

Citation in format AMSBIB
\Bibitem{Fei88}
\by B.~L.~Feigin
\paper The Lie algebras $\mathfrak{gl}(\lambda)$ and cohomologies of Lie algebras of differential operators
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn1822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940679}
\zmath{https://zbmath.org/?q=an:0667.17006|0653.17009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..169F}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 169--170
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001720}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800012}


Linking options:
  • http://mi.mathnet.ru/eng/umn1822
  • http://mi.mathnet.ru/eng/umn/v43/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Radul, “Lie algebras of differential operators, their central extensions, and $W$-algebras”, Funct. Anal. Appl., 25:1 (1991), 25–39  mathnet  crossref  mathscinet  zmath  isi
    2. O. S. Kravchenko, B. A. Khesin, “A central extension of the algebra of pseudodifferential symbols”, Funct. Anal. Appl., 25:2 (1991), 152–154  mathnet  crossref  mathscinet  zmath  isi
    3. N. van den Hijligenberg, G. Post, “Defining relations for Lie algebras of vector fields”, Indagationes Mathematicae, 2:2 (1991), 207  crossref
    4. E. Nissimov, S. Pacheva, “$W_\infty$ – a geometric approach”, Theoret. and Math. Phys., 93:2 (1992), 1268–1278  mathnet  crossref  mathscinet  zmath  isi
    5. M. C. Prati, “On the universal enveloping algebra ofsl 2(C)”, Il Nuovo Cimento A Series 10, 107:1 (1994), 25  crossref  mathscinet  isi
    6. Boris Khesin, Ilya Zakharevich, “Poisson-Lie group of pseudodifferential symbols”, Comm Math Phys, 171:3 (1995), 475  crossref  mathscinet  zmath  isi
    7. D.V. Juriev, “Infinite dimensional geometry and quantum field theory of strings. III. Infinite dimensional W-geometry of a second quantized free string”, Journal of Geometry and Physics, 16:3 (1995), 275  crossref
    8. Boris Khesin, Feodor Malikov, “Universal Drinfeld-Sokolov reduction and matrices of complex size”, Comm Math Phys, 175:1 (1996), 113  crossref  mathscinet  zmath  isi
    9. D. A. Leites, A. N. Sergeev, “Orthogonal polynomials of a discrete variable and Lie algebras of complex-size matrices”, Theoret. and Math. Phys., 123:2 (2000), 582–608  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. M. Vershik, B. B. Shoikhet, “Graded Lie algebras whose Cartan subalgebra is the algebra of polynomials in one variable”, Theoret. and Math. Phys., 123:2 (2000), 701–707  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. Dmitry Donin, Boris Khesin, “Pseudodifferential Symbols on Riemann Surfaces and Krichever–Novikov Algebras”, Comm Math Phys, 272:2 (2007), 507  crossref  mathscinet  zmath  adsnasa  isi
    12. E. V. Sharoiko, “Hassett-Tschinkel correspondence and automorphisms of the quadric”, Sb. Math., 200:11 (2009), 1715–1729  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. Matthias R. Gaberdiel, Thomas Hartman, “Symmetries of holographic minimal models”, J. High Energ. Phys, 2011:5 (2011)  crossref
    14. Matthias R. Gaberdiel, Rajesh Gopakumar, Thomas Hartman, Suvrat Raju, “Partition functions of holographic minimal models”, J. High Energ. Phys, 2011:8 (2011)  crossref
    15. Matthias R. Gaberdiel, Carl Vollenweider, “Minimal model holography for SO(2N)”, J. High Energ. Phys, 2011:8 (2011)  crossref
    16. Nicolas Boulanger, E. D. Skvortsov, “Higher-spin algebras and cubic interactions for simple mixed-symmetry fields in AdS spacetime”, J. High Energ. Phys, 2011:9 (2011)  crossref
    17. Alejandra Castro, Rajesh Gopakumar, Michael Gutperle, Joris Raeymaekers, “Conical defects in higher spin theories”, J. High Energ. Phys, 2012:2 (2012)  crossref
    18. M.R. Gaberdiel, Rajesh Gopakumar, “Minimal model holography”, J. Phys. A: Math. Theor, 46:21 (2013), 214002  crossref
    19. Andrea Campoleoni, Tomáš Procházka, Joris Raeymaekers, “A note on conical solutions in 3D Vasiliev theory”, J. High Energ. Phys, 2013:5 (2013)  crossref
    20. Constantin Candu, Carl Vollenweider, “The $ \mathcal{N} $ = 1 algebra $ \mathcal{W} $ ∞[μ] and its truncations”, J. High Energ. Phys, 2013:11 (2013)  crossref
    21. N. BOULANGER, D. PONOMAREV, E. SKVORTSOV, M. TARONNA, “ON THE UNIQUENESS OF HIGHER-SPIN SYMMETRIES IN AdS AND CFT”, Int. J. Mod. Phys. A, 28:31 (2013), 1350162  crossref
    22. Nicolas Boulanger, Per Sundell, Mauricio Valenzuela, “Three-dimensional fractional-spin gravity”, J. High Energ. Phys, 2014:2 (2014)  crossref
    23. K. B. Alkalaev, “Global and local properties of AdS 2 higher spin gravity”, J. High Energ. Phys, 2014:10 (2014)  crossref
    24. N. Boulanger, P. Sundell, M. Valenzuela, “A higher-spin Chern–Simons theory of anyons”, Phys. Part. Nuclei Lett, 11:7 (2014), 977  crossref
    25. K.B. Alkalaev, M.A. Grigoriev, E.D. Skvortsov, “Uniformizing higher-spin equations”, J. Phys. A: Math. Theor, 48:1 (2015), 015401  crossref
    26. Matthijs Hogervorst, Slava Rychkov, B.C.. van Rees, “Truncated conformal space approach in <span class="aps-inline-formula"><math xmlns="http://www.w3.org/1998/Math/MathML" display="inline"><mrow><mi>d</mi></mrow></math></span> dimensions: A cheap alternative to lattice field theory?”, Phys. Rev. D, 91:2 (2015)  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:423
    Full text:145
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019